Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 26, 2014, 3:28 PM EDT for Allen County, Indiana; Paulding County, Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2014, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 26, 2014, 4:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Allen County, IN, Paulding County, OH
The radar
The Northern Indiana radar (KIWX), 101 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:35 PM EDT | HAIL 3 | 2 N Tipton, OH | HAIL UP TO 3 INCHES IN DIAMETER REPORTED |
| Jul 26, 3:37 PM EDT | HAIL 1.25 | Payne, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676
WUUS53 KIWX 261928
SVRIWX
INC003-OHC125-262015-
/O.NEW.KIWX.SV.W.0067.140726T1928Z-140726T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT SAT JUL 26 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ALLEN COUNTY IN NORTHEAST INDIANA...
PAULDING COUNTY IN WEST CENTRAL OHIO...
* UNTIL 415 PM EDT
* AT 326 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBURN...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PAYNE AROUND 335 PM EDT.
PAULDING AROUND 345 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WORSTVILLE...BRICETON...
LATTY...BROUGHTON...HAVILAND...SCOTT...GROVER HILL...MELROSE...
ROSELMS AND MANDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4112 8433 4099 8433 4099 8459 4111 8490
4122 8482
TIME...MOT...LOC 1928Z 297DEG 29KT 4114 8478
HAIL...1.50IN
WIND...<50MPH
$$
JBALL1 follow-up statement
850
WWUS53 KIWX 261939
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT SAT JUL 26 2014
INC003-261948-
/O.CAN.KIWX.SV.W.0067.000000T0000Z-140726T2015Z/
ALLEN IN-
339 PM EDT SAT JUL 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALLEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4099 8433 4099 8459 4107 8480 4117 8459
4112 8433
TIME...MOT...LOC 1938Z 297DEG 29KT 4110 8468
$$
OHC125-262015-
/O.CON.KIWX.SV.W.0067.000000T0000Z-140726T2015Z/
PAULDING OH-
339 PM EDT SAT JUL 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PAULDING COUNTY UNTIL 415 PM EDT...
AT 336 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAYNE...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...HEN EGG SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PAULDING AROUND 345 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BRICETON...LATTY...
BROUGHTON...HAVILAND...SCOTT...GROVER HILL...MELROSE...ROSELMS AND
MANDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4099 8433 4099 8459 4107 8480 4117 8459
4112 8433
TIME...MOT...LOC 1938Z 297DEG 29KT 4110 8468
HAIL...2.00IN
WIND...<50MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:06 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 26, 3:06 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 306 PM EDT SAT JUL 26 2014 .SYNOPSIS... ISSUED AT 1052 AM EDT SAT JUL 26 2014 SHOWER AND THUNDERSTORM CHANCES WILL OVERSPREAD THE REGION TODAY AS A FRONT APPROACHES. THIS FRONT WILL REMAIN IN THE REGION THROUGH TONIGHT KEEPING THE SHOWER AND THUNDERSTORM CHANCES AROUND. HIGH TEMPERATURES TODAY WILL RANGE FROM THE LOWER 80S IN SOUTHERN MICHIGAN TO THE UPPER 80S NEAR THE OHIO RIVER. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE UPPER 60S IN SOUTHERN MICHIGAN TO THE LOWER 70S ALONG THE OHIO RIVER. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 306 PM EDT SAT JUL 26 2014 ISO-SCT ELEVATED CONVECTION STARTING TO BUBBLE UP ACROSS THE AREA THIS AFTERNOON ALONG A HYBRID WARM FRONT/TRIPLE POINT...AND IN ADVANCE OF WEAK SHORTWAVE/SFC TROUGH APPROACHING FROM WI. 2500-3500 J/KG MUCAPE RESERVOIR FILTERING NEWD IN PERSISTENT WAA REGIME ON EASTERN FRINGE OF IMPRESSIVE EML (AMID 50 KNOTS OF DEEP LAYER SHEAR) HINTS AT AN ISOLATED LARGE HAIL RISK...WITH A LESSER WIND THREAT INITIALLY PER PRONOUNCED ML/SB CIN. ATTENTION FOR THIS EVENING INTO THE EARLY OVERNIGHT WILL TURN TO POSSIBLE UPSCALE GROWTH/ORGANIZATION OF A CONVECTIVE COMPLEX FCST TO FORWARD PROPAGATE EWD INTO THE NORTHERN OH VALLEY. SCATTERED MULTICELL CONVECTION HAS ALREADY BEGUN TO FORM ACROSS NORTHERN MO IN ADVANCE OF A REMNANT MCV...WITH AMPLE MOISTURE/CAPE AND FLOW ALOFT FAVORABLE FOR ORGANIZATION EAST. WEST-TO-EAST ORIENTATION OF SBCAPE GRADIENT ACROSS CENTRAL IL TO THE IA/MO BORDER UNDER STRONG WNW FLOW ALOFT SUGGEST THAT THE BULK THIS CONVECTIVE SYSTEM (SEVERE WINDS) WILL FOCUS SOUTH OF THE AREA THROUGH THE SOUTHERN TWO THIRDS OF INDIANA INTO SW OHIO. STILL TOO CLOSE FOR COMFORT FOR AREAS SOUTH OF HWY 30 IN INDIANA WHERE A LOW WIND RISK REMAINS. AS MENTIONED IN THE PREV DISCUSSION...THERE IS SOME CONCERN FOR BACKBUILDING/TRAILING CONVECTION AND ISOLATED FLOODING OFF OF A STRATIFORM BUBBLE LATER TONIGHT ACROSS MAINLY THE SOUTHERN HALF OF THE FA WHICH WILL CONTINUE TO BE ADDRESSED IN THE HWO. COMPACT/STRONG CIRCULATION NOW OVER FAR SOUTHERN MANITOBA WILL OPEN SEWD INTO THE UPPER MIDWEST TONIGHT AND INTO THE WESTERN GREAT LAKES TOMORROW. STRONG MID LEVEL PVA/CYCLONIC FLOW WITH 100 METER HEIGHT FALL CENTROID INTO SRN LOWER MI BY 00Z...AND FAVORABLE LEFT EXIT JET SUPPORT INTO MAINLY NORTHERN/EASTERN PORTIONS OF THE FA...WILL ALLOW A WEAK SFC REFLECTION TO STRENGTHEN A BIT INTO NRN IN/LOWER MI TOMORROW. THIS SHOULD SUPPORT SCT SHOWERS/STORMS/UNSETTLED WEATHER ESPECIALLY ACROSS NORTHERN/EASTERN ZONES BY LATE MORNING/AFTERNOON GIVEN SOME DIURNAL RECOVERY...ALTHOUGH LEFTOVER MOISTURE QUALITY AND CLOUD DEBRIS MAY BE SOMEWHAT LIMITED FOR WIDESPREAD HVY RAIN/SVR WX. STILL IF SOME HEATING IS REALIZED STORMS COULD BECOME SEVERE ALONG A TRAILING SECONDARY CDFNT GIVEN STRONG KINEMATICS (BEST CHANCES EAST OF I-69). && .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 306 PM EDT SAT JUL 26 2014 LEAD SW TROUGH OVR MB THIS AFTN CONT SEWD SHRT TERM AND ROUND EWD THROUGH BASE OF OF LONG WAVE TROUGH DVLPG EAST OF JAMES BAY SUN NIGHT. A BRIEF SHRA PSBL NE HALF SUN EVE OTRWS XPC SWD WRAPPING COOL/DRY CANADIAN AIRMASS WILL CURTAIL ANY ADDNL SHRA THREAT INTO MON. THUS WILL WHITTLE POPS FURTHER. LTL SENSIBLE WX CONCERN THEREAFTER AS NEG HGT ANOMALY CNTRD NR JAMES BAY LOCKS IN. THUS W/NWRLY LL FLW CONTG ACRS THE LAKES... UNSEASONABLY COOL TEMPS TO START ON MON WILL BE SLOW TO MODERATE W/DOWNRIGHT COMFORTABLE TEMPS XPCD FOR LT JULY/EARLY AUG. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1232 PM EDT SAT JUL 26 2014 HIGH END MVFR/LOW VFR STRATO CU CLOUD DECK EXPECTED TO CONTINUE TO FILL IN ACROSS NORTHERN INDIANA THIS AFTERNOON WITH LOW LEVEL TROUGH/MOISTURE AXIS IN THE VICINITY. SCT STORMS MAY CREATE TEMPORARY IFR RESTRICTIONS. EXPECT CONVECTION INVOF REMNANT MCV AND FRONTAL BOUNDARY TO FIRE ACROSS MO INTO WC IL LATER THIS AFTERNOON...LIKELY GROWING UPSCALE INTO A FORWARD PROPAGATING MCS INTO IN/OH LATER TONIGHT. LATEST SATELLITE/OB TRENDS SUGGEST THAT THE WORST OF THIS ACTIVITY MAY PASS TO THE SOUTH OF THE TERMINALS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LOTHAMER SHORT TERM...STEINWEDEL LONG TERM...T AVIATION...STEINWEDEL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 26, 2:19 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 219 PM EDT SAT JUL 26 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-271830- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 219 PM EDT SAT JUL 26 2014 /119 PM CDT SAT JUL 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON MAINLY ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO. THE MAIN THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS. THERE IS A GREATER CHANCE FOR STORMS THIS EVENING INTO TONIGHT. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED LARGE HAIL...ESPECIALLY ALONG AND SOUTH OF ROUTE 30. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS SOUTHEAST OF ROUTE 24. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT...AND AGAIN ON SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-271830- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 219 PM EDT SAT JUL 26 2014 /119 PM CDT SAT JUL 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SEVERE STORMS ARE NOT EXPECTED. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SUNDAY NIGHT INTO TUESDAY MORNING. DANGEROUS SWIMMING CONDITIONS ARE LIKELY SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jul 26, 2:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 237 PM EDT SAT JUL 26 2014 INZ026-027-261915- ADAMS IN-WELLS IN- 237 PM EDT SAT JUL 26 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN WELLS AND CENTRAL ADAMS COUNTIES... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR OSSIAN...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... DECATUR AND MONROE... TOCSIN AND CRAIGVILLE... PETERSON...MAGLEY AND PREBLE... MONMOUTH... PLEASANT MILLS...RIVARE AND SALEM... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4086 8482 4067 8483 4082 8529 4090 8523 TIME...MOT...LOC 1838Z 286DEG 33KT 4084 8518 JBALL
Local storm report, Jul 26, 2:41 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 1 NW WOOSTER 41.22N 85.76W
07/26/2014 M0.88 INCH KOSCIUSKO IN TRAINED SPOTTER
TIME ESTIMATED FROM RADAR
&&
NGSpecial weather statement, Jul 26, 2:51 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
251 PM EDT SAT JUL 26 2014
INZ017-018-025-026-261915-
ALLEN IN-HUNTINGTON IN-WELLS IN-WHITLEY IN-
251 PM EDT SAT JUL 26 2014
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN WELLS...NORTHERN
HUNTINGTON...EXTREME NORTHEASTERN WABASH...SOUTHERN WHITLEY AND
SOUTHWESTERN ALLEN COUNTIES...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SOUTH WHITLEY...OR 9 MILES SOUTHWEST OF
COLUMBIA CITY...MOVING SOUTHEAST AT 40 MPH.
PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HUNTINGTON...
MARKLE...
ROANOKE AND BOWERSTOWN...
MAHON AND ABOITE...
ZANESVILLE AND NINE MILE...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 283 AND
300.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4098 8565 4100 8565 4100 8567 4101 8568
4102 8568 4115 8560 4097 8514 4077 8538
TIME...MOT...LOC 1851Z 304DEG 35KT 4104 8556
MARSILISpecial weather statement, Jul 26, 3:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT SAT JUL 26 2014
OHZ004-005-261930-
DEFIANCE OH-HENRY OH-
303 PM EDT SAT JUL 26 2014
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN DEFIANCE AND HENRY
COUNTIES...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM NAPOLEON
TO HOLGATE...MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LIBERTY CENTER...
MCCLURE...
DESHLER...
TEXAS...COLTON AND GRELTON...
GALLUP AND HAMLER...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4117 8388 4121 8430 4149 8418 4148 8388
4119 8388
TIME...MOT...LOC 1903Z 280DEG 40KT 4144 8409 4125 8420
JBALLLocal storm report, Jul 26, 3:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL ROANOKE 40.96N 85.37W
07/26/2014 M0.75 INCH HUNTINGTON IN TRAINED SPOTTER
&&
MCSSpecial weather statement, Jul 26, 3:17 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 317 PM EDT SAT JUL 26 2014 INZ018-OHZ015-261945- ALLEN IN-PAULDING OH- 317 PM EDT SAT JUL 26 2014 ...STRONG THUNDERSTORMS MOVING TOWARD PAULDING AND EASTERN ALLEN COUNTIES... AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR GRABILL...OR 10 MILES SOUTHWEST OF HICKSVILLE...MOVING SOUTHEAST AT 45 MPH. NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ANTWERP... PAYNE... PAULDING... EDGERTON...ZULU AND TOWNLEY... MCGILL... BRICETON...WORSTVILLE AND TIPTON... THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 24 AND 26. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4098 8490 4122 8507 4127 8484 4106 8434 TIME...MOT...LOC 1917Z 300DEG 41KT 4119 8488 JBALL
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:00 PM EDT | Special Weather Statement | IWX | Kosciusko | 30 min |
| Jul 26, 2:04 PM EDT | Special Weather Statement | IWX | DeKalb | 41 min |
| Jul 26, 2:37 PM EDT | Special Weather Statement | IWX | Adams | 38 min |
| Jul 26, 2:51 PM EDT | Special Weather Statement | IWX | Huntington | 24 min |
| Jul 26, 2:54 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells, Whitley | 51 min |
| Jul 26, 3:36 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay, Wells | 54 min |
| Jul 26, 2:22 PM EDT | Special Weather Statement | IWX | Williams | 23 min |
| Jul 26, 3:03 PM EDT | Special Weather Statement | IWX | Henry | 27 min |
| Jul 26, 3:17 PM EDT | Special Weather Statement | IWX | Paulding | 28 min |
| Jul 26, 3:50 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam, Van Wert | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.